# SDR FDEA201109244103

- Difficulty date: September 24, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 52,083 hours, 17,516 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Transmitter
- Part number: 1122492
- Part serial: 04494
- Condition: Failed
- Location: Lt Engine Oil
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE OIL TEMP ROSE TO 200 DEGREES THEN WENT BLANK.  CAME BACK ON WITH INDICATIONS NORMAL AND OUT OF LIMITS, FLUCTUATION FOR REST OF FLIGHT. RETURN TO  DEPARTURE.  INDICATIONS STARTED FL180 IN THE CLIMB.  DURING POSTFLT DISCOVERED EICAS DISAGREE STATUS MESSAGE DISPLAYED.  INDICATING AN ABNORMALITY BETWEEN LT AND RT EICAS INFORMATION REGARDING ENGINE PARAMETER(S).  SPECIFICALLY THIS FAILURE OF LT ENG OIL TEMPERATURE.  PERFORMED TROUBLESHOOTING IAW FIM 79-34 FAULT TREE 802. CHECKED ASSOCIATED WIRING AND CONTINUITY OF LT ENG OIL TEMP XDCR. COULD NOT DETERMINE LT OR RT EICAS OUTPUTS.  WIRING CHECKS IAW WDM 79-34-01. NEEDS OIL TEMP   XDCR.   R & R NR 1 ENGINE OIL TEMP BULB IAW AMM 79-34-01-4. RAN ENGINE ABOVE IDLE POWER IAW JRH.   SWITCHED CHANNELS ON EICAS COMPUTERS.  LEAK AND OPS CHECK GOOD IAW AMM 79-00-00-501.
